MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 2001

Myoclonus secondary to the concurrent use of trazodone and fluoxetine.

Darko W, Guharoy R, Rose F, Lehman D, Pappas V

Клинический случайСтатьяПеревод в очереди

Аннотация

A 39-y-o male with a history of human immunodeficiency virus infection and depression was admitted for diagnosis and treatment of tuberculosis and pneumocystis carinii pneumonia infections. Prior to admission, he was on 50 mg trazodone every evening for 2 mo for depression. He was admitted with a 2-w history of fever chills and fatigue and on admission had hand tremors which disappeared at rest. Four days post-admission the trazodone dose was increased to 100 mg and 20 mg fluoxetine was initiated. He became increasingly anxious and his hand tremor worsened 3 d after initiation of the regimen. To rule out drug induced tremor, both trazodone and fluoxetine were discontinued and symptoms resolved in 7 d. Clinicians should be aware of the potential for excessive seratonergic activities secondary to trazodone + fluoxetine interactions causing a worsening myoclonus adverse event.

Для цитирования: Darko W, Guharoy R, Rose F, Lehman D, Pappas V. Myoclonus secondary to the concurrent use of trazodone and fluoxetine.. Veterinary and human toxicology. 2001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.